# SDR UHLA2009071200051

- Difficulty date: July 12, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 10,797 hours, 6,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Rccb
- Condition: Tripped
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER STARTING ENGINE NR 2 AND LINING UP FOR TAKEOFF  "REMOTE C/B TRIP" MESSAGE APPEARED.  MCDU INDICATED "EMER AFT BAT HTR" C/B WAS OUT.  MAINTENANCE RESET C/B NR 39 OF RICC.  PERFORMED EMERGENCY LIGHTING TEST IAW EMB 170 MM 33-50-00-5.  OPS CHECK GOOD.  NO WRITE UPS SINCE.
